It can be due to viral or fungal infections that your daughter is having these symptoms. For specific antimicrobial prescription, you need to consult your doctor and get culture sensitivity, KOh examination and biopsy of the skin scrapings done.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I took her to a pediatrician about the issue, unfortunately it was a new doctor and I'm not to pleased with his examination of the rash. She was treated with a cream for the yeast infection in the diaper area and then I was told that the facial rash was nothing more than "dry skin" which I am well aware of what dry skin looks like and that is not what it was. But it was fading that day so he probably didn't see what I had seen the days before the visit. She was also updated on her Hep A vaccine that day and I think that it caused a slight fever that, in turn, cause the rash to reappear for another day or two. All is well now except I believe in the midst of these rashes she developed athletes foot! I'm so confused, none of these things seem to be caused by the other but they all are fungal infections?
Fungal infections like athlete’s foot are usually wet looking and are itchy. Keep the area dry and keep a separate towel for your daughter. Most forms of fungal infections respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine, and clotrimazole.
You can consult a pharmacist and get any cream or lotion containing these ingredients. Undecylenic acid (a castor oil derivative) is a known fungicide and Whitfield’s ointment can also be used for fungal skin infections such as athlete's foot.
I hope it helps. Take care and regards.